EconPapers    
Economics at your fingertips  
 

A global optimization algorithm for solving the minimum multiple ratio spanning tree problem

Oleksii Ursulenko (), Sergiy Butenko () and Oleg Prokopyev ()

Journal of Global Optimization, 2013, vol. 56, issue 3, 1029-1043

Abstract: This paper studies the sum-of-ratios version of the classical minimum spanning tree problem. We describe a branch-and-bound algorithm for solving the general version of the problem based on its image space representation. The suggested approach specifically addresses the difficulties arising in the case when the number of ratios exceeds two. The efficacy of our approach is demonstrated on randomly generated complete and sparse graph instances. Copyright Springer Science+Business Media, LLC. 2013

Keywords: Fractional programming; Sum-of-ratios; Multiple-ratio minimum spanning tree (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-011-9832-9 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:56:y:2013:i:3:p:1029-1043

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-011-9832-9

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:56:y:2013:i:3:p:1029-1043